# SDR IPXA2019012338236

- Difficulty date: January 3, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A54612350200
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y NR 1 PYLON TO ENGINE ATTACH FITTING AFT I/B TENSILE BOLT HOLE HAS CORROSION. REPAIRED CORRODED NR 1 PYLON TO ENGINE ATTACH FITTING AFT I/B TENSILE BOLT HOLE IAW EA 300-5440-01-A75714 REV. I/R AND EO A300-5440-71325-A. (MINPOR)
